BibTeX record journals/siamdm/AldredBHM00

download as .bib file

@article{DBLP:journals/siamdm/AldredBHM00,
  author    = {Robert E. L. Aldred and
               Sheng Bau and
               Derek A. Holton and
               Brendan D. McKay},
  title     = {Nonhamiltonian 3-Connected Cubic Planar Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {13},
  number    = {1},
  pages     = {25--32},
  year      = {2000},
  url       = {http://dx.doi.org/10.1137/S0895480198348665},
  doi       = {10.1137/S0895480198348665},
  timestamp = {Thu, 09 May 2013 19:14:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/AldredBHM00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}